# SDR ASAA2014061508200

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 2,375 hours, 757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014865
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 2,340 hours, 745 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATED WHILE IN CRUISE.  SELECTED HIGHER TEMP IAW QRH PACK RESET FOR A FEW MIN BUT THAN TRIPPED AGAIN PACK WAS THEN SHUTOFF.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROL BITE FOUND SRADA EXIT FAULT.  REPLACED RAM AIR EXHAUST ACTUATOR IAW 21-51-21-400, OPS CHECK GOOD.
